Suboxone Withdrawal – Tapering to minimize withdrawal

[adrotate group=”8″]

Suboxone – Quitting it is no walk in the park

Suboxone Withdrawal

Suboxone Withdrawal

Suboxone withdrawal is for real, it sneaks up slowly catching you off-guard and peaks after about 2 days.  Suboxone withdrawal typically begins to diminish after around 5 days, although most people will feel nagging withdrawal pains for several weeks or more after stopping. The long half-life of Suboxone is one thing that makes it so good at what it does, but is what can make the withdrawal symptoms drag on for so long.  Subotex.com has a Suboxone Half-Life Elimination Tool where you can enter dosage amounts for up to two months and a half-life to use,  and it will generate a graph visual representation of the Suboxone taper and how slowly it is eliminated from your body.

Symptoms of Suboxone withdrawal may include:

  • Anxiety
  • Cold or flu symptoms
  • Yawning
  • Sweating
  • Nausea
  • Vomiting
  • Diarrhea
  • Irritability
  • Leg Pain
  • Leg Restlessness
  • Insomnia
  • Runny nose
  • Watery  eyes

Symptoms of Opiate Withdrawal

It is still possible to experience opiate withdrawals while taking Suboxone, however it is unlikely and they are usually mild.  These side effects may include trouble falling asleep or staying asleep, agitation,  vomiting, goosebumps, shaking, runny nose, diarrhea and nausea.

Minimizing Suboxone or Opiate Withdrawal Symptoms

Suboxone Withdrawal

Minimizing Suboxone Withdrawal

Eliminating withdrawal symptoms is pretty much impossible but there are things you can do to minimize the pain.  Staying hydrated will apparently help flush opiates from your system faster so keep plenty of fluids close by.  Some people claim to have success with massage chairs to ease the body aches and pains, however the massage chair warms your body up and makes you feel overheated.  Being prepared for temperature fluctuations will help you be comfortable.  It is common to go from feeling too hot, to too cold many times within an hour.  Do not prevent yourself from throwing up–it is a natural reaction of you body in withdrawal. If you run a high fever (over 103 F) or you cannot keep food down you should check yourself into the emergency room.

Article from: Subotex.Com

 

 

 

 

 

 

US-N8V-4CHN-C IT Guy

Professional software engineer and part-time website developer. Created this site to help those needing to taper from addictive drugs without attending a full-blown drug treatment program. This site is supported entirely by advertising revenue, if you are planning to purchase something from Amazon, please navigate to Amazon using one of our links so that we might earn a small referral fee - it won't affect your pricing and you'll be able to return the favor at no cost to you. Please don't click other advertisements unless you are sincerely interested in the product so that we won't be penalized for invalid clicks. Thank you for your support.

You may also like...

Leave a Reply

Your email address will not be published. Required fields are marked *